# SDR FDEA202409061250

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 76,702 hours, 30,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 653N00011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSPECTION PER ED F-5310-E0329085DP5 STEP 3, A CRACK WAS FOUND AT FR-1640 LH, S-  14. COMPLIED WITH FEDEX E.A. # F -5310-T0380418 P1 TITLE: FUSELAGE- MAINFRAME - LH STA 1640 -   TYPICAL FRAME SPLICE REPAIR BETWEEN STRINGER S-9L AND S-20L.
